# SDR QXEA2019021800076

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00652
- Aircraft time: 5,189 hours, 3,004 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stiff
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS UNABLE TO MOVE R1 DOOR ARM/DISARM HANDLE INDICATION UNCLEAR. REMOVED FROM SERVICE. OPENED DOOR FROM OUTSIDE AND PERFORMED GVI OF VISIBLE MECHANISM. NO DEFECTS NOTED. CLOSED DOOR AND OPERATED ARM/DISARM HANDLE. FOUND TO BE DIFFICULT. APPLIED HEAT TO DOOR DUE TO LOW AMBIENT TEMPERATURE. CYCLED ARM/DISARM HANDLE VARIOUS TIMES. OBSERVED NORMAL FUNCTION OF HANDLE AND INDICATION, NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
